Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 76, NWS Raleigh, NC

May 31, 2019Edgecombe County, Halifax County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 31, 2019, 5:40 PM EDT for Edgecombe County, Halifax County, North Carolina. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2019, 5:40 PM EDT (21:40 UTC)
Expired
May 31, 2019, 6:30 PM EDT
In force
50 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edgecombe County, NC, Halifax County, NC

The radar

The Norfolk radar (KAKQ), 99 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:45 PM EDTHAIL 2.5Hobgood, NCLARGE HAILSTONES, UP TO 2.5 INCHES IN DIAMETER. REPORT VIA WRAL.
May 31, 5:45 PM EDTHAIL 2.5Speed, NCTENNIS BALL SIZE HAIL IN SPEED.
May 31, 5:50 PM EDTHAIL 14 Ese Scotland Neck, NCQUARTER SIZE HAIL ON WINSLOW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:29 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 956 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
956 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS52 KRAH 312140
SVRRAH
NCC065-083-312230-
/O.NEW.KRAH.SV.W.0076.190531T2140Z-190531T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
540 PM EDT Fri May 31 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Edgecombe County in central North Carolina...
  Southeastern Halifax County in central North Carolina...

* Until 630 PM EDT

* At 539 PM EDT, a severe thunderstorm was located near Tarboro,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Scotland Neck, Hobgood, Speed, Leggett and Tillery. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Prepare immediately for large hail and deadly cloud to 
ground lightning. Seek shelter inside a well-built structure. Stay 
away from windows.

Large hail and continuous cloud to ground lightning are occurring 
with this storm. Remember, if you can hear thunder, you are close 
enough to be struck by lightning.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3610 7724 3609 7731 3600 7741 3594 7737
      3587 7744 3596 7758 3631 7750 3632 7745
      3629 7741 3626 7741 3624 7738 3621 7738
      3619 7735 3619 7733 3617 7731 3617 7729
      3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2139Z 211DEG 27KT 3596 7747 

HAIL...1.25IN
WIND...60MPH
 
$$

10
1 follow-up statement
622 
WWUS52 KRAH 312200
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
600 PM EDT Fri May 31 2019

NCC065-312209-
/O.CAN.KRAH.SV.W.0076.000000T0000Z-190531T2230Z/
Edgecombe NC-
600 PM EDT Fri May 31 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGECOMBE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3609 7731 3601 7740 3600 7743 3604 7747
      3604 7752 3606 7754 3607 7753 3626 7741
      3624 7738 3621 7738 3617 7731 3616 7727
      3614 7726 3613 7725 3612 7725 3611 7723
TIME...MOT...LOC 2159Z 211DEG 27KT 3609 7737 

$$

NCC083-312230-
/O.CON.KRAH.SV.W.0076.000000T0000Z-190531T2230Z/
Halifax NC-
600 PM EDT Fri May 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN HALIFAX COUNTY...

At 559 PM EDT, a severe thunderstorm was located near Scotland Neck,
or 13 miles south of Rich Square, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Scotland Neck and Hobgood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3609 7731 3601 7740 3600 7743 3604 7747
      3604 7752 3606 7754 3607 7753 3626 7741
      3624 7738 3621 7738 3617 7731 3616 7727
      3614 7726 3613 7725 3612 7725 3611 7723
TIME...MOT...LOC 2159Z 211DEG 27KT 3609 7737 

HAIL...1.25IN
WIND...60MPH
 
$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:39 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 31, 3:39 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
339 PM EDT Fri May 31 2019

.SYNOPSIS...
A cold front and upper level trough will move across central NC
tonight and reach the coast Saturday afternoon. A second cold
front will move through the area on Sunday and Sunday night.
High pressure will build into the region on Monday through
Tuesday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 340 PM Friday...

...Severe thunderstorm watch number 300 is in effect until 03Z across
all of central NC...

This afternoon and evening will feature the most convectively day we
have seen in several weeks and likely the best chance of rain for
the next 6 days.

Latest surface analysis shows a cold front extending across the northern
Chesapeake Bay west into the Blue Ridge of VA and south across the
eastern slopes of the Appalachians. A prominent surface trough extends
from near Sanford east to near Goldsboro and Greenville. North of the
trough surface winds have become northerly with surface dew points in
the lower 60s. South of the trough, winds are southwesterly and gusty
with dew points in the mid to upper 60s.

A vigorous shortwave trough with 50+kts of flow at 500 hPa was moving
across the southern Appalachians this afternoon. This strong
after vortex will move east reaching the VA and NC coast after
daybreak on Saturday. This feature will provide ample forcing
for ascent and will lead to the continued development of
scattered to numerous showers and thunderstorms across the area
this afternoon and tonight. Deep convection developed near the
surface boundary in the Coastal Plain and has moved east. Other
scattered storms are developing across in a region of local
convergence across northeast SC and south and east of KFAY.
Finally, additional convection across western NC will push east
into the western Piedmont over the next few hours. With time,
individual storms will tend to grow upscale and congeal into
multicells and cluster as they sweep east at 30 MPH. The best
chance of storms across the Triad will be from 3 to 8 PM, the
Triangle from 5 to 9 PM with multiple rounds of storms possible
across the Sandhills and Coastal Plain, the first one from 3 to
6 PM and another later this evening.

A severe thunderstorm watch is in effect across the area through 11 pm.
MLCAPE values will range between 1000-2000 J/Kg this afternoon with tepid
mid level lapse rates becoming more favorable as the upper trough
approaches. These conditions combined with 0-6km bulk shear values of
35-45 kts will support some organized convection and perhaps a supercell
or two. The wind field is unidirectional with a tendency for straight
hodographs which could lead to splitting supercells. HREF guidance
shows fairly high neighborhood probabilities of elevated updraft
helicity and updraft strength this afternoon and evening. Both
large hail and strong straight line winds appear to be the main
threats, with a trend toward an increasing wind dominance as the
storms grow into clusters. While the low level wind profile is
not terribly favorable and LCL heights are high, the presence of
the E-W surface trough could provide enough localized shear to
support a remote tornado threat. The widespread and intense
convection will push east this evening and should largely be out
of the CWA by midnight. As the upper trough lags, an isolated
shower or storm is still possible overnight, especially in the
eastern Piedmont and Coastal Plain. Lows will drop back into the
60s in most locations. -Blaes
&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 240 PM Friday...

The threat for scattered showers and a few thunderstorms will
continue Saturday as a lobe of vorticity rotates southward through
central NC. While scattered showers will likely be ongoing Saturday
morning across the far northern counties, as the atmosphere
destabilizes after 15Z, anticipate a few thunderstorms to develop,
especially along and south of highway 64. While the atmosphere will
have sufficient instability to support/sustain thunderstorms, the
shear is anticipated to be much weaker than this afternoon. Thus,
strong/severe storms not expected at this time. Bulk of scattered
convection will dissipate with loss of heating.

A mixture of sun and clouds and a light nly low level wind will
prevent temperatures from becoming too hot. Anticipate enough
cloudiness in the morning to deter heating a bit, resulting in high
temperatures from the low-mid 80s north to the upper 80s south. If
sunshine is more abundant in the morning, then highs may end up 2-3
degrees warmer than forecast. Lows Saturday night in the low-mid 60s.

A sfc cold front will approach central NC from the west northwest
Sunday, and cross our region Sunday night. The front will approach
at a time when the atmosphere will become slightly unstable. Thus,
expect a threat for a few showers and possibly a thunderstorm Sunday
afternoon-early Sunday evening. A westerly low level flow ahead of
the front will limit moisture advection and inhibit convective
development ahead of the front. Currently expect convective coverage
to be no worse than isolated to scattered, mostly north of highway
64. This same westerly flow will help to boost afternoon
temperatures well into the 80s with lower 90s probable across the
south. The frontal passage Sunday night will be noted by sfc winds
veering to a nwly direction. This flow will advect a notably cooler
and drier air mass into the region overnight. By early Monday,
expect temperatures to vary from around 60 NW to the mid-upper 60s
SE.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 255 PM Friday...

A drier, more stable air mass will settle over central NC Monday
into Tuesday as sfc high pressure builds into central NC from the
northwest. This will translate to temperatures near or slightly
below normal, with highs Monday and Tuesday ranging from near 80
north to the low-mid 80s south. Quite comfortable Monday night, with
overnight temperatures in the 50s, and 60 to 65  Tuesday night.

The area of high pressure will shift offshore by mid-week,
initiating a return flow regime into central NC. This will advect a
warm moist air mass back into our region. Aloft, a series of
perturbations will approach in the wly flow. The perturbations in
tandem with the increasingly moist atmosphere suggest a threat for
scattered showers/storms, beginning Wednesday, and persisting
through the remainder of the work week. Temperatures through the
period will average a couple of degrees above normal, generally in
the 85-90 degree range.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 230 PM Friday...

Severe thunderstorm watch number 300 is in effect until 03Z across
all of central NC.

Scattered to numerous showers and thunderstorms will move across
central NC this afternoon and evening. Initially the greatest
convective coverage will be during the mid and late afternoon across
the Coastal Plain and Sandhills near a surface trough. Another area
of convection will develop across western NC and push into the
western Piedmont late this afternoon and then spread east into the
evening hours. The stronger convection will end from west to east
during the late evening hours although a lingering shower or storm
may persist across the Coastal Plain overnight through daybreak.
Brief periods of MVFR to IFR restrictions of VSBY and CIG are likely
in thunderstorms. Outside of the convection, mainly VFR conditions
are expected with multiple VFR clouds layers. Outside of convection,
winds will become west to northwest overnight tonight at 10kts or
less with mainly lightly northerly winds on Saturday.

Looking beyond 18Z Saturday... VFR conditions should return on
Saturday and continue into Saturday night as drier air moves into
the region. An upper level disturbance and cold front will move
across the area on Sunday and Sunday night producing a few showers
and perhaps a storm. Fair weather with VFR conditions are expected
for Monday and Tuesday before the next weather system approaches on
Wednesday. -Blaes

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...WSS
Hazardous weather outlook, May 31, 1:34 PM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
134 PM EDT Fri May 31 2019

NCZ007>011-021>028-038>043-073>078-083>086-088-089-011745-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
134 PM EDT Fri May 31 2019

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 31, 4:42 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
442 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 N SEDGE GARDEN        36.13N 80.14W
05/31/2019  E1.00 INCH       FORSYTH            NC   TRAINED SPOTTER

            SPOTTER LOCATION WAS ON W. MOUNTAIN ST.

&&
Special weather statement, May 31, 4:49 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT Fri May 31 2019

NCZ007-008-312145-
Person NC-Granville NC-
449 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT PERSON COUNTY UNTIL 545 PM
EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leasburg, or 7 miles west of Roxboro, moving east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oxford, Roxboro, Concord, Stem, Stovall, Bushy Fork, Hyco Lake,
Moriah, Hyco Marina and Berea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3621 7851 3617 7850 3616 7851 3622 7880
      3624 7880 3624 7891 3629 7915 3649 7914
      3649 7850
TIME...MOT...LOC 2049Z 278DEG 35KT 3636 7910

PWB
Local storm report, May 31, 5:19 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 E COLFAX              36.12N 79.92W
05/31/2019  E1.75 INCH       GUILFORD           NC   TRAINED SPOTTER

&&
Special weather statement, May 31, 5:34 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
534 PM EDT Fri May 31 2019

NCZ010-011-026-027-312230-
Nash NC-Franklin NC-Warren NC-Halifax NC-
534 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NASH...SOUTHEASTERN
WARREN...WEST CENTRAL HALIFAX AND NORTHEASTERN FRANKLIN COUNTIES
UNTIL 630 PM EDT...

At 533 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Louisburg, moving northeast at 30 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Spring Hope, Castalia, Macon, Centerville, Glenview, Arcola, Medoc
Mountain State Park, Aventon and Airlie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3591 7811 3600 7830 3647 7812 3626 7764
TIME...MOT...LOC 2133Z 224DEG 27KT 3610 7812

10
Special weather statement, May 31, 5:36 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
536 PM EDT Fri May 31 2019

NCZ021-022-312230-
Guilford NC-Forsyth NC-
536 PM EDT Fri May 31 2019

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN FORSYTH AND
NORTHWESTERN GUILFORD COUNTIES UNTIL 630 PM EDT...

At 534 PM EDT, Doppler radar was tracking strong thunderstorms
extending from East Bend to King, Rural Hall, and Walkertown,
moving east at 25 mph.

Wind gusts up to 50 mph, very heavy rain, and hail to the size
of dimes will be possible with these storms.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Lewisville,
Summerfield, Stokesdale, Walkertown, Jamestown and Rural Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3612 8046 3614 8044 3621 8045 3622 8043
      3624 8045 3626 8045 3625 7984 3596 7987
      3600 8004 3601 8005 3602 8011 3611 8048
      3612 8048
TIME...MOT...LOC 2134Z 267DEG 22KT 3622 8039

Badgett
Local storm report, May 31, 5:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             4 S PRINCEVILLE         35.84N 77.53W
05/31/2019  E1.00 INCH       EDGECOMBE          NC   COUNTY OFFICIAL

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:13 PM EDTSpecial Weather StatementRAHCumberland, Sampson62 min
May 31, 1:55 PM EDTSpecial Weather StatementRAHEdgecombe65 min
May 31, 2:01 PM EDTSpecial Weather StatementRAHScotland59 min
May 31, 3:20 PM EDTSpecial Weather StatementRAHDavidson, Forsyth55 min
May 31, 3:30 PM EDTSpecial Weather StatementRAHWayne60 min
May 31, 4:24 PM EDTSpecial Weather StatementRAHAlamance, Forsyth, Guilford66 min
May 31, 4:26 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford49 min
May 31, 4:45 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash, Wake45 min
May 31, 4:49 PM EDTSpecial Weather StatementRAHGranville, Person56 min
May 31, 4:56 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson49 min
May 31, 5:09 PM EDTTornado WarningRAHAlamance, Guilford24 min
May 31, 5:28 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Orange, Randolph47 min
May 31, 5:31 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Orange44 min
May 31, 5:34 PM EDTSpecial Weather StatementRAHWarren56 min
May 31, 5:36 PM EDTSpecial Weather StatementRAHForsyth54 min
May 31, 5:57 PM EDTSpecial Weather StatementRAHChatham, Wake63 min
May 31, 6:18 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash38 min
May 31, 6:21 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson39 min
May 31, 6:26 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Wake64 min
May 31, 6:43 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash47 min
May 31, 6:43 PM EDTSevere Thunderstorm WarningRAHDurham, Johnston, Wake62 min
May 31, 7:06 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson39 min
May 31, 7:08 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson67 min
May 31, 7:19 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson56 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.